Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Had unprotected sex. Took ipill. Has vaginal bleeding. Side effects? Pregnancy?

hi doc. me and my gf had unprotected sex n 23rd march(4dys after her period). She took ipill and later we had protected sex.
After a week(29th march) she had some vaginal bleeding(she still has it).The bleeding is light . her periods were about to be from 15th april.
Are these the sideeffects of ipill ?? are there any chances of pregnancy?
she took home pregnancy test n 1st april and that came -ve.
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM,
Bleeding she got on 29th March is due to ipill tablet.
There is less chances of having pregnancy as she got bleeding.
Ok and bye.
Answered: Fri, 5 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor